There are many symptoms of the acute HIV infection also known as the acute retroviral syndrome (ARS). Developing acne is not a usual effect of HIV, but its possible. Let me explain The ARS occurs between 2 and 4 weeks after exposure. Symptoms are typically consistent with "the flu" and include fever
, enlarged lymph nodes, feeling crampy, muscle aches, sore throat, night sweats, and headache. Acne is not on the "typical" list of symptoms. About 90% of those that have contracted HIV will experience the syndrome. Therefore those that do not get some of these symptoms are unlikely to have been infected. However, no one can tell you for sure because 10% of infected individuals go through the acute phase without detectible symptoms. I suggest you schedule an appointment with our primary care physician
to get checked out. He or she can examine you and look for any signs of the acute retroviral syndrome. If nothing else, you can get your skin looked at to make sure that it is in fact acne. It may turn out that you only need referral to a dermatologist
for further acne management. In a couple months, you can have the HIV test. Good luck.